# SDR ASAA2024010949655

- Difficulty date: January 9, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53231322200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER THRESHOLD HAS CORROSION  GROUNDED - YES. REMOVED CORROSION ON FWD CARGO THRESHOLD IAW A320 SRM 51-23-00. AREA IS FROM AFT EDGE OF DOOR SILL TO 3.7" FWD, FRAME 27A+3" TO 27A+6" ALONG O/B EDGE AREA IS 2.7" W, 3.7" L. REMAINING THICKNESS IS .093", REMOVED .005, ORIGINAL THICKNESS IS .098 AREA IS WITHIN LIMITS IAW A320 SRM 53-21-29-283 FIG #1 ACCOMPLISHED HFEC INSP IAW A320 SRM 53-21-29-283 AND NTM 51-10-08 NO DEFECTS NOTED. RESTORED PROTECTIVE FINISHES IAW A320 SRM 51-21-11 AND 51-75-12. REMOVED HAECO DOT. REMOVED AND REINSTALLED FITTING IAW A320 SRM 51-42-11 AND AIRBUS DWG D53231668 ISSUE C
